Advanced search
1 file | 1.37 MB Add to list

Maps related to polar spaces preserving a Weyl distance or an incidence condition

Author
Organization
Keywords
Polar spaces, Wcyl distance, Grassmannian, FULL AUTOMORPHISM GROUP, SURJECTIONS, MATRICES, GEOMETRY, GRAPHS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.37 MB

Citation

Please use this url to cite or link to this publication:

MLA
De Schepper, Anneleen, and Hendrik Van Maldeghem. “Maps Related to Polar Spaces Preserving a Weyl Distance or an Incidence Condition.” JOURNAL OF COMBINATORIAL THEORY SERIES A 160 (2018): 332–408. Print.
APA
De Schepper, Anneleen, & Van Maldeghem, H. (2018). Maps related to polar spaces preserving a Weyl distance or an incidence condition. JOURNAL OF COMBINATORIAL THEORY SERIES A, 160, 332–408.
Chicago author-date
De Schepper, Anneleen, and Hendrik Van Maldeghem. 2018. “Maps Related to Polar Spaces Preserving a Weyl Distance or an Incidence Condition.” Journal of Combinatorial Theory Series A 160: 332–408.
Chicago author-date (all authors)
De Schepper, Anneleen, and Hendrik Van Maldeghem. 2018. “Maps Related to Polar Spaces Preserving a Weyl Distance or an Incidence Condition.” Journal of Combinatorial Theory Series A 160: 332–408.
Vancouver
1.
De Schepper A, Van Maldeghem H. Maps related to polar spaces preserving a Weyl distance or an incidence condition. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2018;160:332–408.
IEEE
[1]
A. De Schepper and H. Van Maldeghem, “Maps related to polar spaces preserving a Weyl distance or an incidence condition,” JOURNAL OF COMBINATORIAL THEORY SERIES A, vol. 160, pp. 332–408, 2018.
@article{8613728,
  author       = {De Schepper, Anneleen and Van Maldeghem, Hendrik},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keywords     = {Polar spaces,Wcyl distance,Grassmannian,FULL AUTOMORPHISM GROUP,SURJECTIONS,MATRICES,GEOMETRY,GRAPHS},
  language     = {eng},
  pages        = {332--408},
  title        = {Maps related to polar spaces preserving a Weyl distance or an incidence condition},
  url          = {http://dx.doi.org/10.1016/j.jcta.2018.07.004},
  volume       = {160},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: